# SDR YENA20150531144

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION-AFT CARGO DOOR-HORIZONTAL BEAM FINGER DOUBLER HAS CORROSION ON TOP CENTER AREA.  REMOVED AFT CARGO DOOR HORIZONTAL  BEAM FWD FINGER DOUBLER REF SRM 51-43-04, DAMAGE LENGTH 1.5"; WIDTH 0.4";  DEPTH 0.025". LOCATED AND DRILLED NEW FINGER DOUBLER REF SRM 51-40-02.  INSTALLED NEW FINGER DOUBLER REF SRM 51-43-03, 51-43-04; APPLIED TOPCOAT TO FASTENERS REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION
